# SDR FDEA201401220176

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N317113
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER LOBE EXTERNAL FUSELAGE SKIN CROWN AREA AT STATION 790, BETWEEN STRINGERS  2L & 2R HAS MULTIPLE DENTS.  ACCOMPLISHED EA F-5330-T0304259 PT1, FUSELAGE PLATES & SKINS,  SKIN SECTION 43.  FUSELAGE SKIN DENT REPAIR NEAR STATION 780 & BETWEEN STRINGER 2L & STRINGER 2R.
